DIFFERENTIAL INCLUSIONS ON PROXIMATE RETRACTS OF SEPARABLE HILBERT SPACES

New existence results are presented which guarantee the existence of viable solutions to differential inclusions in separable Hubert spaces. Our results rely on the existence of maximal solutions for an appropriate differential equation in the real case.... Ausführliche Beschreibung

1. Person: AGARWAL, RAVI P.
Weitere Personen: O'REGAN, DONAL verfasserin
Quelle: in The Rocky Mountain journal of mathematics Vol. 36, No. 3 (2006), p. 765-781
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2006
Beschreibung: Online-Ressource
Schlagworte: research-article
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright © 2006 Rocky Mountain Mathematics Consortium

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions